# SDR QXEA0300335

- Difficulty date: March 9, 2003
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4049
- Aircraft time: 3,640 hours, 4,265 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Lack Of Lube
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YYC - FLIGHT 2331 - AIRCREW RETURNED TO FIELD WHEN AFTER TAKEOFF THE LANDING GEAR FAILED TO RETRACT.  THE CHECKLIST WAS RUN BUT THE GEAR STILL FAILED TO RETRACT.  MAINTENANCE INSPECTED THE AIRCRAFT AND INTERROGATED THE PSEU.  THE PSEU REPORTED -NWCENT UNREASONABLY FAR-.  THE NOSE GEAR PROXIMITY SENSOR WAS FOUND TO BE IN RIG.  NO OTHER DISCREPANCIES WERE NOTED.  MAINTENANCE CLEANED AND LUBED THE NOSE GEAR SWITCHES AND SENSORS, PERFORMED OPERATIONAL CHECKS, AND RETURNED THE AIRCRAFT BACK TO SERVICE.  NO PARTS WERE REPLACED.
